# SDR C2XA98IA405

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7012210
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, SEVERAL BULBS WERE FOUND TO BE INOPERATIVE IN SEVERAL EMERGENCY EXIT SIGNS.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULBS AND OPERATIONAL CHECKED GOOD IAW ATR 42-320 JIC 33-50-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
